Free Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 24
Number of page(s) 27
DOI https://doi.org/10.1051/cocv/2021028
Published online 26 March 2021
  1. J. Allwright and R. Vinter, Second order conditions for periodic optimal control problems. Control Cybern. 34 (2005) 617–643. [Google Scholar]
  2. H. Amann, Periodic solutions of semilinear parabolic equations. In Nonlinear analysis. Elsevier (1978) 1–29. [Google Scholar]
  3. J.M. Ball, Remarks on blow-up and nonexistence theorems for nonlinear evolution equations. Quart. J. Math. Oxford Ser. (2) 28 (1977) 473–486. [Google Scholar]
  4. V. Barbu and N.H. Pavel, Optimal control problems with two-point boundary conditions. J. Optim. Theory Appl. 77 (1993) 51–78. [Google Scholar]
  5. V. Barbu and N.H. Pavel, Periodic optimal control in Hilbert space. Appl. Math. Optim. 33 (1996) 169–188. [Google Scholar]
  6. V. Barbu, Analysis and control of nonlinear infinite-dimensional systems. Vol. 190 of Mathematics in Science and Engineering. Academic Press, Inc., Boston, MA (1993). [Google Scholar]
  7. T. Bayen, J. Frederic Bonnans and F. Silva, Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations. Trans. Am. Math. Soc. 366 (2014) 2063–2087. [Google Scholar]
  8. T. Bayen and F.J. Silva, Second order analysis for strong solutions in the optimal control of parabolic equations. SIAM J. Control Optim. 54 (2016) 819–844. [Google Scholar]
  9. S. Bittanti, A. Locatelli and C. Maffezzoni, Second-variation methods in periodic optimization. J. Optim. Theory Appl. 14 (1974) 31–49. [Google Scholar]
  10. J.F. Bonnans, Second-order analysis for control constrained optimal control problems of semilinear elliptic systems. Appl. Math. Optim. 38 (1998) 303–325. [Google Scholar]
  11. J.F. Bonnans and P. Jaisson, Optimal control of a parabolic equation with time-dependent state constraints. SIAM J. Control Optim. 48 (2010) 4550–4571. [Google Scholar]
  12. J.F. Bonnans and N.P. Osmolovskiĭ, Second-order analysis of optimal control problems with control and initial-final state constraints. J. Convex Anal. 17 (2010) 885–913. [Google Scholar]
  13. E. Casas, J.C. de los Reyes and F. Tröltzsch, Sufficient second-order optimality conditions for semilinear control problems with pointwise state constraints. SIAM J. Optim. 19 (2008) 616–643. [Google Scholar]
  14. E. Casas and M. Mateos, Second order optimality conditions for semilinear elliptic control problems with finitely many state constraints. SIAM J. Control Optim. 40 (2002) 1431–1454. [Google Scholar]
  15. E. Casas and F. Tröltzsch, Second-order necessary optimality conditions for some state-constrained control problems of semilinear elliptic equations. Appl. Math. Optim. 39 (1999) 211–227. [Google Scholar]
  16. E. Casas and F. Tröltzsch, Second-order necessary and sufficient optimality conditions for optimization problems and applications to control theory. SIAM J. Optim. 13 (2002) 406–431. [Google Scholar]
  17. E. Casas, F. Tröltzsch and A. Unger, Second order sufficient optimality conditions for some state-constrained control problems of semilinear elliptic equations. SIAM J. Control Optim. 38 (2000) 1369–1391. [Google Scholar]
  18. E. Casas and F. Tröltzsch, Second-order optimality conditions for weak and strong local solutions of parabolic optimal control problems. Viet. J. Math. 44 (2016) 181–202. [Google Scholar]
  19. L.C. Evans, Partial differential equations. Vol. 19 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, second edition (2010). [Google Scholar]
  20. H. Frankowska, The maximum principle for an optimal solution to a differential inclusion with end points constraints. SIAM J. Control Optim. 25 (1987) 145–157. [Google Scholar]
  21. F.J.M. Horn and R.C. Lin, Periodic processes: a variational approach. Ind. Eng. Chem. Process Des. Dev. 6 (1967) 221–230. [Google Scholar]
  22. O. Yu. Imanuvilov and M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations. Publ. Res. Inst. Math. Sci. 39 (2003) 227–274. [Google Scholar]
  23. K. Ito and K. Kunisch, Augmented Lagrangian-SQP methods for nonlinear optimal control problems of tracking type. SIAM J. Control Optim. 34 (1996) 874–891. [Google Scholar]
  24. B.T. Kien, V.H. Nhu and A. Rösch, Second-order necessary optimality conditions for a class of optimal control problems governed by partial differential equations with pure state constraints. J. Optim. Theory Appl. 165 (2015) 30–61. [Google Scholar]
  25. K. Krumbiegel and J. Rehberg, Second order sufficient optimality conditions for parabolic optimal control problems with pointwisestate constraints. SIAM J. Control Optim. 51 (2013) 304–331. [Google Scholar]
  26. L. Lei, Restoration of periodicity for a periodic parabolic system under perturbations in the system conductivity. J. Optim. Theory Appl. 150 (2011) 580–598. [Google Scholar]
  27. X. Li and J. Yong, Necessary conditions for optimal control of distributed parameter systems. SIAM J. Control Optim. 29 (1991) 895–908. [Google Scholar]
  28. P. Lin and G. Wang, Some properties for blowup parabolic equations and their application. J. Math. Pures Appl. (9) 101 (2014) 223–255. [Google Scholar]
  29. J.-L. Lions, Optimal control of systems governed by partial differential equations. Translated from the French by S. K. Mitter. Die Grundlehren der mathematischen Wissenschaften, Band 170. Springer-Verlag, New York-Berlin (1971). [Google Scholar]
  30. J.-L. Lions, Some methods in the mathematical analysis of systems and their control. Kexue Chubanshe (Science Press), Beijing; Gordon & Breach Science Publishers, New York (1981). [Google Scholar]
  31. J. Louis Lions and E. Magenes, Vol. 1 of Non-homogeneous boundary value problems and applications. Springer Science & Business Media (2012). [Google Scholar]
  32. H. Lou and J. Yong, Second-order necessary conditions for optimal control of semilinear elliptic equations with leading term containing controls. Math. Control Relat. Fields 8 (2018) 57–88. [Google Scholar]
  33. H. Maurer and S. Pickenhain, Second-order sufficient conditions for control problems with mixed control-state constraints. J. Optim. Theory Appl. 86 (1995) 649–667. [Google Scholar]
  34. J. Pierre Raymond and H. Zidani, Hamiltonian pontryagin’s principles for control problems governed by semilinear parabolic equations. Appl. Math. Optim. 39 (1999) 143–177. [Google Scholar]
  35. J.-P. Raymond and F. Tröltzsch, Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints. Discrete Contin. Dynam. Syst. 6 (2000) 431–450. [Google Scholar]
  36. A. Rösch and F. Tröltzsch, Sufficient second-order optimality conditions for a parabolic optimal control problem with pointwise control-state constraints. SIAM J. Control Optim. 42 (2003) 138–154. [Google Scholar]
  37. J.L. Speyer, Nonoptimality of the steady-state cruise for aircraft. Aiaa J. 14 (1976) 1604–1610. [Google Scholar]
  38. J.L. Speyer and R.T. Evans, A second variational theory for optimal periodic processes. IEEE Trans. Automat. Control 29 (1984) 138–148. [Google Scholar]
  39. G. Wang, Optimal control of parabolic differential equations with two point boundary state constraints. SIAM J. Control Optim. 38 (2000) 1639–1654. [Google Scholar]
  40. G. Wang, Optimal controls of 3-dimensional Navier-Stokes equations with state constraints. SIAM J. Control Optim. 41 (2002) 583–606. [Google Scholar]
  41. G. Wangand L. Wang, State constrained optimal control governed by non-well-posed parabolic differential equations. SIAM J. Control Optim. 40 (2002) 1517–1539. [Google Scholar]
  42. G. Wang and L. Wang, The Carleman inequality and its application to periodic optimal control governed by semilinear parabolicdifferential equations. J. Optim. Theory Appl. 118 (2003) 429–461. [Google Scholar]
  43. G. Wang and G. Zheng, The optimal control to restore the periodic property of a linear evolution system with small perturbation. Discrete Contin. Dyn. Syst. Ser. B 14 (2010) 1621–1639. [Google Scholar]
  44. Q. Wang and J.L. Speyer, Necessary and sufficient conditions for local optimality of a periodic process. SIAM J. Control Optim. 28 (1990) 482–497. [Google Scholar]
  45. V. Zeidan, New second-order optimality conditions for variational problems with C2-Hamiltonians. SIAM J. Control Optim. 40 (2001) 577–609. [Google Scholar]
  46. V. Zeidan and P.L. Zezza, Coupled points in the calculus of variations and applications to periodic problems. Trans. Amer. Math. Soc. 315 (1989) 323–335. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.